Skip to main content

Bordered Floer homology and the spectral sequence of a branched double cover II: the spectral sequences agree

Author(s): Lipshitz, Robert; Ozsvath, Peter Steven; Thurston, Dylan P

Download
To refer to this page use: http://arks.princeton.edu/ark:/88435/pr1rx0j
Abstract: Given a link in the 3-sphere, Ozsvath and Szabo showed that there is a spectral sequence starting at the Khovanov homology of the link and converging to the Heegaard Floer homology of its branched double cover. The aim of this paper is to explicitly calculate this spectral sequence in terms of bordered Floer homology. There are two primary ingredients in this computation: an explicit calculation of bimodules associated to Dehn twists, and a general pairing theorem for polygons. The previous part (Lipshitz, Ozsvath and Thurston ‘Bordered Floer homology and the spectral sequence of a branched double cover I’, J. Topol. 7 (2014) 1155-1199) focuses on computing the bimodules; this part focuses on the pairing theorem for polygons, in order to prove that the spectral sequence constructed in the previous part agrees with the one constructed by Ozsvath and Szabo.
Publication Date: Jun-2016
Electronic Publication Date: 1-Jun-2016
Citation: Lipshitz, Robert, Ozsvath, Peter S, Thurston, Dylan P. (2016). Bordered Floer homology and the spectral sequence of a branched double cover II: the spectral sequences agree. JOURNAL OF TOPOLOGY, 9 (607 - 686. doi:10.1112/jtopol/jtw003
DOI: doi:10.1112/jtopol/jtw003
ISSN: 1753-8416
EISSN: 1753-8424
Pages: 607 - 686
Type of Material: Journal Article
Journal/Proceeding Title: JOURNAL OF TOPOLOGY
Version: Author's manuscript



Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.